# SDR GLBA2015011700493

- Difficulty date: January 15, 2015
- Submitted: January 18, 2015
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,860 hours, 47,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER ESCAPE LIGHT STRIP IN FRONT OF THE GALLEY WAS NOT SECURE.  SECURED THE EMER LIGHT STRIP IN FRONT OF THE GALLEY AS REQUIRED.  OPERATIONS CHECKED GOOD.
